MathSciNet Relay Station
MathSciNet bibliographic data
MR2993840 47G10 (30H20 30H30 30H35 42B35)
Liu, Junming; Xiong, Chengji Norm-attaining integral operators on analytic function spaces. J. Math. Anal. Appl. 399 (2013), no. 1, 108–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement